Notifications
Clear all

Hyperpigmentation after cortisone injection?

MemberMember
0
(@puppetshow)

Posted : 04/19/2024 10:05 am

Hello! I recently got a cortisone shot, a week ago to be exact. I'm very prone to hyperpigmentation and it left a really bad dark spot that's worse than my usual acne PIH. Is this a common side effect? Will it end up eventually going away? It's the triangle shaped dark spot next to the cystic pimple. Its a lot more noticable in person and contours my face horribly. Is there anything I can do to make it go away?

This topic was modified 3 months ago by Puppetshow
Quote
Member Admin
1624
(@dan)

Posted : 05/07/2024 6:57 pm

I've mostly heard of skin lightening after a cortisone shot, but any trauma to the skin can leave darkening too. It should fade with time. In the meantime, what are you doing to make sure you're not breaking out so you can prevent this stuff moving forward?

Quote